# SDR 200508041

- Difficulty date: August 4, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7566 HPN-IAD, DURING ENGINE START, CARGO SMOKE LIGHT ON CWP ILLUMINATED. CREW PERFORMED VISUAL INSPECTION CONTRACT MAINTENANCE CALLED IN TO DEFER SYSTEM.
